MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSUREFIX LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA CAPSUREFIX LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5568-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg; implant date: (b)(6) 2018.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient experienced device pocket erosion, the implantable pulse generator (ipg) system was exposed and had eroded from the pocket.The ipg system was explanted and replaced with a leadless ipg four days later.No further patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that cultures were negative for infectious agents and the patient received prophylactic antibiotics.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSUREFIX LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key22912538
Report Number2649622-2025-23585
Device Sequence Number18458155
Product Code DTB
UDI-Device Identifier00885074248448
UDI-Public(01)00885074248448(17)120324
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/24/2012
Device Model Number5568-45
Device Catalogue Number5568-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer11/15/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date11/25/2025
Date Device Manufactured04/09/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
407652 LEAD.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age87 YR
Patient SexMale
Patient Weight64 KG